Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 30, NWS Springfield, MO

July 11, 2010Camden County, Laclede County, Pulaski County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 11, 2010, 3:31 PM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2010, 3:31 PM CDT (20:31 UTC)
Expired
Jul 11, 2010, 4:15 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:45 PM CDTFUNNEL CLOUD1 S Crocker, MO
Jul 11, 3:50 PM CDTTSTM WND DMGWaynesville, MO12 INCH DIAMETER TREES SNAPPED IN HALF. SHINGLES BLOWN OFF OF HOUSES WITH SECTIONS OF WOODEN FENCE BLOWN DOWN.
Jul 11, 3:51 PM CDTTSTM WND DMGWaynesville, MOTREES AND POWERLINES DOWN JUST NORTH OF WAYNESVILLE ON HIGHWAY 17.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:07 AM CDTSevere Thunderstorm WatchSPC6 hr
Jul 11, 12:17 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WFUS53 KSGF 112031
TORSGF
MOC029-105-169-112115-
/O.NEW.KSGF.TO.W.0030.100711T2031Z-100711T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 415 PM CDT.

* AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR WET GLAIZE...OR 13 MILES SOUTHEAST OF CAMDENTON...
  MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE CROCKER...EXTREME NORTHERN FORT LEONARD
  WOOD...LAQUEY...OZARK SPRINGS...RICHLAND...ST. ROBERT...
  STOUTLAND...SWEDEBORG...WAYNESVILLE AND WET GLAIZE.

INTERSTATE 44 BETWEEN MILE MARKERS 143 AND 159 WILL ALSO BE IMPACTED
BY THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE 
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3792 9208 3767 9230 3787 9260 3802 9245
TIME...MOT...LOC 2030Z 305DEG 31KT 3791 9252

$$

HATCH
2 follow-up statements
792 
WWUS53 KSGF 112044
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT SUN JUL 11 2010

MOC029-112054-
/O.CAN.KSGF.TO.W.0030.000000T0000Z-100711T2115Z/
CAMDEN MO-
344 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR SOUTHEASTERN CAMDEN COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3771 9235 3780 9237 3786 9235 3799 9234
      3792 9208 3767 9230
TIME...MOT...LOC 2044Z 292DEG 52KT 3780 9228

$$

MOC169-112115-
/O.CON.KSGF.TO.W.0030.000000T0000Z-100711T2115Z/
PULASKI MO-
344 PM CDT SUN JUL 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR PULASKI
COUNTY...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR OZARK SPRINGS...OR 6 MILES WEST OF
WAYNESVILLE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE CROCKER...EXTREME NORTHERN FORT LEONARD
WOOD...LAQUEY...OZARK SPRINGS...ST. ROBERT...SWEDEBORG AND
WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 148 AND 159 WILL ALSO BE IMPACTED
BY THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3771 9235 3780 9237 3786 9235 3799 9234
      3792 9208 3767 9230
TIME...MOT...LOC 2044Z 292DEG 52KT 3780 9228

$$

TERRY
029 
WWUS53 KSGF 112105
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT SUN JUL 11 2010

MOC169-112114-
/O.CAN.KSGF.TO.W.0030.000000T0000Z-100711T2115Z/
PULASKI MO-
405 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR PULASKI COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE 
WARNING HAS BEEN CANCELLED. AN ADDITIONAL TORNADO WARNING REMAINS IN 
AFFECT FOR PORTIONS OF PULASKI COUNTY UNTIL 415 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3771 9235 3780 9237 3786 9235 3799 9234
      3792 9208 3767 9230
TIME...MOT...LOC 2104Z 292DEG 52KT 3769 9194

$$

HATCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 2:20 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 11, 2:20 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT SUN JUL 11 2010

.DISCUSSION...

...MESOSCALE UPDATE...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...HAVE INCLUDED VICINITY THUNDER THROUGH
THE AFTERNOON AT ALL AIRPORTS AND USED TEMPO GROUPS TO HIGHLIGHT
MOST LIKELY TIMING OF STORMS FROM MID TO LATE AFTERNOON AS AIR
MASS OVER THE REGION BECOMES MODERATELY TO HIGHLY UNSTABLE. HAVE
KEPT WIND PREDOMINANTLY FROM THE SOUTH THROUGH THE FORECAST PERIOD
BUT WOULD CAUTION THAT YOU COULD SEE A TEMPORARY SHIFT TO THE
NORTH OR WEST NEAR STORMS.

HAVE MAINTAINED MENTION OF LOW LEVEL JET FOR TONIGHT WITH TEMPO
GROUPS FOR FOG AND STRATUS FROM AROUND 09-12Z.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 11:54 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1154 AM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED...

  SIGNIFICANT THREAT FOR DAMAGING WIND GUSTS TO 70 MPH.
  ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS.
  ELEVATED LIGHTNING THREAT.
  LIMITED THREAT FOR TORNADOES.
  LIMITED FLOODING THREAT.

  AREAS AFFECTED AND TIMING...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
AREA. THE BEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR THIS
AFTERNOON THROUGH THE EVENING

  DISCUSSION...

STRONG TO SEVERE STORMS NORTH AND WEST OF THE AREA WILL TRACK
EAST SOUTHEAST INTO THE AREA THIS AFTERNOON. THESE STORMS WILL BE
CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE
OF QUARTERS. AN ISOLATED TORNADO THREAT ALSO EXISTS. WHILE THE
ENTIRE AREA HAS THE POTENTIAL OF SEVERE STORMS THIS AFTERNOON AND
EVENING...THE INITIAL SEVERE WEATHER RISK WILL AFFECT AREAS OF
WEST CENTRAL INTO CENTRAL MISSOURI EARLY THIS AFTERNOON.

IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS...AND SHOULD MULTIPLE THUNDERSTORMS
MOVE OVER THE SAME AREA...A LOCALIZED FLOODING THREAT WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WEST CENTRAL AND
CENTRAL MISSOURI THIS AFTERNOON WITH THE POTENTIAL OF SPOTTERS
BEING NEEDED FURTHER SOUTH BY LATE AFTERNOON INTO THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 2:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLASH FLOOD      1 W VERSAILLES          38.43N 92.86W
07/11/2010                   MORGAN             MO   TRAINED SPOTTER

            WATER OVER THE ROAD AT HWY 52 AND WESTVIEW RD. FROM
            REPPORTSATSPOTTERNETWORK.ORG

&&

JCOLUCCI
Local storm report, Jul 11, 2:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             TUSCUMBIA               38.23N 92.46W
07/11/2010  E1.75 INCH       MILLER             MO   LAW ENFORCEMENT

            SHERRIFF DISP REPORTS 1 AND 3/4 INCH HAIL.

&&

JCOLUCCI
Local storm report, Jul 11, 3:03 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             COLE CAMP               38.46N 93.20W
07/11/2010  E0.88 INCH       BENTON             MO   LAW ENFORCEMENT

            COUNTY SHERRIFF REPORTS NICKEL SIZE HAIL IN COLE CAMP.

&&

JCOLUCCI
Local storm report, Jul 11, 3:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     FLASH FLOOD      COLE CAMP               38.46N 93.20W
07/11/2010                   BENTON             MO   LAW ENFORCEMENT

            COUNTY SHERRIFF REPORTS WATER RESCUE. THREE FEET OF
            RUNNING WATER WAS OVER ROAD, MAN WAS RESCUED. WATER
            ALMOST REACHED TRAILER DOOR.

&&

JCOLUCCI
Special weather statement, Jul 11, 3:09 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT SUN JUL 11 2010

MOZ096-112045-
DOUGLAS MO-
309 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR CENTRAL DOUGLAS COUNTY UNTIL 345 PM
CDT...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AVA...MOVING EAST AT 25 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEA SIZE HAIL HAS BEEN REPORTED IN AVA WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

CCC/SL
Local storm report, Jul 11, 3:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             AVA                     36.95N 92.66W
07/11/2010  E0.88 INCH       DOUGLAS            MO   LAW ENFORCEMENT

            COUNTY EM FOR DOUGLAS COUNTY REPORTS NICKEL SIZE HIAL IN
            TOWN, AVA.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:53 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan52 min
Jul 11, 1:36 PM CDTSevere Thunderstorm WarningSGFMorgan54 min
Jul 11, 2:10 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair50 min
Jul 11, 2:17 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan58 min
Jul 11, 2:27 PM CDTTornado WarningSGFBenton, Morgan34 min
Jul 11, 2:29 PM CDTTornado WarningSGFBenton35 min
Jul 11, 2:33 PM CDTTornado WarningSGFMiller42 min
Jul 11, 2:41 PM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jul 11, 2:55 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 1 more50 min
Jul 11, 3:10 PM CDTTornado WarningSGFCamden25 min
Jul 11, 3:17 PM CDTSevere Thunderstorm WarningSGFMaries, Miller43 min
Jul 11, 3:23 PM CDTTornado WarningSGFMaries, Miller39 min
Jul 11, 3:52 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas38 min
Jul 11, 3:52 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jul 11, 3:55 PM CDTTornado WarningSGFMaries, Phelps35 min
Jul 11, 4:06 PM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski6 hr
Jul 11, 4:12 PM CDTTornado WarningSGFPhelps13 min
Jul 11, 4:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Texas, Webster, Wright60 min
Jul 11, 4:21 PM CDTTornado WarningSGFPhelps24 min
Jul 11, 4:28 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas47 min
Jul 11, 4:46 PM CDTSevere Thunderstorm WarningSGFShannon, Texas, Wright59 min
Jul 11, 5:12 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon63 min
Jul 11, 5:27 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
Jul 11, 5:52 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk38 min
Jul 11, 5:57 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more6 hr
Jul 11, 6:12 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Jul 11, 6:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon34 min
Jul 11, 6:45 PM CDTSevere Thunderstorm WarningSGFGreene47 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.